# SDR SWIA200922514

- Difficulty date: September 5, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N812SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15098
- Aircraft time: 7,583 hours, 4,381 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Link
- Condition: Corroded
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD ENGINE MOUNT LINK BUSHINGS AND SPHERICAL BEARING CORRODED.  (SVC CHECK)  REPLACED LEFT FORWARD ENGINE MOUNT LINK.
